# SDR DL72W981296

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF FLOOR TRACK LIGHTING IN FC INOP.  REPLACED FWD AND AFT FLOOR TRACK LGT PWR SUPPLIES AND BATTS.  REPAIRED CHAFFED WIRE UNDER SEAT 1 AB.
